This note is intended to clarify some important points about the well-posedness of terminal value problems for fractional differential equations. It follows the recent publication of a paper by Cong and Tuan in this journal, in which a counter-example calls into question the earlier results in a paper by this note's authors. Here, we show in the light of these new insights, that a wide class of terminal value problems of fractional differential equations is well posed, and we identify those cases where the well-posedness question must be regarded as open.
"A note on the well-posedness of terminal value problems for fractional differential equations." J. Integral Equations Applications 30 (3) 371 - 376, 2018. https://doi.org/10.1216/JIE-2018-30-3-371